# SDR 0103379992

- Difficulty date: February 16, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 75,146 hours, 68,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN THE RADIUS OF THE CABIN FLOOR SUPPORT.  THE CRACK IS LOCATED IN THE VERTICAL WEB OF THE T-CAP, BELOW THE RADIUS. REPAIRED PER EA. 99-180963.
